# SDR Q532018F00001

- Difficulty date: September 5, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1262S
- Make and model: Cessna 182R
- Aircraft serial: 18264830
- Engine: Cont O470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 657175
- Condition: Chipped
- Location: Crankshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT GEAR CHIPPED ONE TOOTH OFF.  PROB DUE TO STARTER KICKBACK (ENERGIZER STARTER).  AROUND 05/20/2018 AT TACK 3175 OWNER REPORTED TICKING NOSE ON GROUND.  SOUND WENT AWAY WITH INCREASE RPM.  ABOUT 1500.  EVENTUALLY FOUND ONE TOOTH MISSING FROM CRANKSHAFT GEAR PN 657175.  THIS DID NOT CAUSE AN ENGINE SHUT DOWN OR FAILURE.  PULLED ENGINE AND SENT TO OVERHAULER.  CO 970-249-0232 INV NUMBER WO54555 DATE 08/30/2018.
